# SDR SWAA2024101637281

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN COMPARTMENT FLOOR STRUCTURE; INTERCOSTAL FOUND WITH CRACK AT BS 277 TO BS 294.5 WL 208 BL 0 MARKED.<[01] REMOVED AND REPLACED INTERCOSTAL BS 277 TO BS 294.5 WL 208 BL 0. P/N 141A5410U3 LOT#240023 IAW SRM 51-40-02 AND DWG 141A5400 REV-;[02] VERIFIED CORRECTIVE ACTION #1
